# SDR ABXA9800426

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540221
- Condition: Cracked
- Location: Bs 500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500 RIGHT HAND FLOORBEAM END FITTING IS CRACKED.  REPLACED FITTING IAW DC8 SRM 51-1-21 AND DRAWING 9754022.
